# SDR DL73S030554

- Difficulty date: June 16, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- Aircraft time: 42,429 hours, 33,325 cycles
- Engine: Pwa JT8D15
- Engine time: 47,518 hours, 37,039 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 47,518 hours, 37,039 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OVERHEAT LIGHT ILLUM SHORTLY AFTER T/O EGT APPROX 620 FULL T/O POWER SETTING.  RETARDED THROTTLE, LIGHT WENT OUT APPROACHING IDLE.  REPLACED FLEX DUCT AND TWO LOWER FIRE LOOPS.
